# SDR AALA2018042009024

- Difficulty date: April 17, 2018
- Submitted: April 20, 2018
- Operation: Air carrier
- Aircraft: N150NN
- Make and model: Airbus A321-231
- Aircraft serial: 6828
- Aircraft time: 8,130 hours, 3,094 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR WOULD NOT CLOSE AND ARM PROPERLY.  CLEANED THE GIRT BAR AREA OF DEBRIS.   ADJUSTED THE GIRT BAR ON HOLDER IAW AMM 25-62-44. OPS CHECKED GOOD.
